# SDR GTIA20121204516

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 3,111 hours, 1,506 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

CREW REPORTED NORMAL BRAKE FAULT ON LANDING ROLLOUT. REQUESTED TOW TO GATE FROM RUNWAY. PASSENGER WITNESSED FIRE AND SMOKE. CONFIRMED EVIDENCE OF FIRE.
